Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

On thyroid, cholesterol and BP pills, severe giddiness after taking injections. What will I do ?

hi doctor i am 70 years old .i have been taking tablets for thyroid ,cholestrol and blood pressure for almost 10 years .i had severe giddiness last week after taking injections and stugeron tablets .i felt some more better after one week that is yesterday the same problem i had again .my doctor told that i may have some nerve problems between my neck and brain .please tell me what will i do?my doctor has also prescribed vertin tablets and advised me to take that whenever i have giddiness.
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Naturopathy & Yoga Specialist 's  Response
Hi smartjoe111

I think that you suffer from lower thyroid, high cholesterol, and blood pressure. You take medications for it 10 years. The first that came to my mind, you are over medicated. Most of your medications can decrease blood pressure, change brain, and inner ear micro circulation causing dizziness and fatigue. You start to take them when your vessels were 10 years younger. Stugeron and Vertin also can produce in combination with blood pressure pills, fatigue and dizziness.

If you doubt, see what you can learn about stugeron. “Possible side effects of the stugeron include drowsiness, sweating, dry mouth, headache, skin problems, lethargy, gastrointestinal irritation, hypersensitivity reactions, as well as movement problems/muscle rigidity, and tremor”.

If I were you, I would do:
Ask the doctor to reduce to ½ anti cholesterol medication. It is safe.
Check blood pressure at am and pm and keep it in the range, not above 155/90. Ask the doctor to reduce the doses of BP pills if plod pressure less 155/90.
Drink 2 liters= 8 cups of water daily.
Your body is acidic. Drink 1 liter of the healing mineral water prepared from genuine Karlovy Vary spring salt.
Upper back and head massage may be useful.
Find skilled acupuncturist for 2 per week sessions of the acupuncture.
Take vitamin D 5.000 iu daily, 800 mg magnesium daily, zinc 90 mg.
I hope, after 2-3 weeks you will feel much better.
Answered: Mon, 25 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor